Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 629179, 13 pages
http://dx.doi.org/10.1155/2014/629179
Research Article

An Adaptive Approach to Solutions of Fredholm Integral Equations of the Second Kind

Department of Secondary Science and Mathematics Education, Muğla Sıtkı Koçman University, 48000 Muğla, Turkey

Received 5 May 2014; Revised 13 September 2014; Accepted 22 September 2014; Published 17 November 2014

Academic Editor: Chun-Gang Zhu

Copyright © 2014 Nebiye Korkmaz and Zekeriya Güney. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nebiye Korkmaz and Zekeriya Güney, “An Adaptive Approach to Solutions of Fredholm Integral Equations of the Second Kind,” Abstract and Applied Analysis, vol. 2014, Article ID 629179, 13 pages, 2014. https://doi.org/10.1155/2014/629179.